Waiting time asymptotics in the single server queue with service in random order

Abstract : We consider the single server queue with service in random order. For a large class of heavy-tailed service time distributions, we determine the asymptotic behavior of the waiting time distribution. For the special case of Poisson arrivals and regularly varying service time distribution with index −ν, it is shown that the waiting time distribution is also regularly varying, with index 1 − ν, and the pre-factor is determined explicitly. Another contribution of the paper is the heavy-traffic analysis of the waiting time distribution in the M/G/1 case. We consider not only the case of finite service time variance, but also the case of regularly varying service time distribution with infinite variance.
Type de document :
Article dans une revue
Queueing Systems, Springer Verlag, 2004, 46 (1), pp.35-74. 〈10.1023/B:QUES.0000021141.02821.6d〉
Liste complète des métadonnées

Littérature citée [27 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00719016
Contributeur : Jean-Marc Lasgouttes <>
Soumis le : mercredi 18 juillet 2012 - 17:07:55
Dernière modification le : vendredi 25 mai 2018 - 12:02:03
Document(s) archivé(s) le : vendredi 16 décembre 2016 - 01:10:48

Fichiers

ros-final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Onno Boxma, Serguei Foss, Jean-Marc Lasgouttes, Rudesindo Núñez Queija. Waiting time asymptotics in the single server queue with service in random order. Queueing Systems, Springer Verlag, 2004, 46 (1), pp.35-74. 〈10.1023/B:QUES.0000021141.02821.6d〉. 〈hal-00719016〉

Partager

Métriques

Consultations de la notice

285

Téléchargements de fichiers

91